# SDR CA111013005

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,960 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Link
- Part number: 406100807
- Condition: Broken
- Location: Flow Fence Ring
- Stage of operation: AP
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED COMPRESSOR STALLS WHILE ON APPROACH.  FORCED LANDING CARRIED OUT AT ALTERNATE LANDING LOCATION.  PINS (LINKS) ON FLOW FENCE RING FOUND BROKEN.  FLOW FENCE RING FOUND TO HAVE GROOVED COMPRESSOR HSG.
